# SDR A6WA202208108268

- Difficulty date: August 10, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 6003152915
- Part serial: NSA
- Condition: None
- Location: Pax Door Hinge
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE, HOLES ARE WORN/OUT OF ROUND ON SEVERAL LOBES, PIN IN EXCESSIVELY LOOSE WHEN INSTALLED ****AIRCRAFT REMOVED FROM SERVICE ****   INSTALLED NEW PAX DOOR HINGE (FUSELAGE SIDE) PN 600-31529-15 PO# 7835-00002 AND TOUCHED UP REPAIR AREA REF CRJ 200 SRM 53-21-23 STEP 4.R THRU 4.V , BOMBARDIER DWG 601R31527 REV AM AND DWG 601R31020 REV F.
